# SDR SWAA2022081140641

- Difficulty date: August 10, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N8642E
- Make and model: Boeing 737-8H4
- Aircraft serial: 42525
- Aircraft time: 27,092 hours, 12,498 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: M2816
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHTS ASSOCIATED WITH BATTERY PACK M2816 ARE INOP. / [01] REMOVED NON-OPERATIONAL BATTERY PACK; INSTALLED AND PERFORMED GOOD INSTALLATION TEST OF NEW BATTERY PACK PER AMM 33-51-06-960-805.;[02] VERIFIED WORK ACCOMPLISHED AS NOTED IN ACTION ITEM 1.;[03] VERIFIED CORRECTIVE ACTIONS #1 AND #2
